# SDR 96FDEA00319

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65189552
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R FITTING BS 360.  REMOVED T-FITTING AT BS 360, STR 26R, INSTALLED NEW T-FITTING AT BS 360 STR 26R PER SRM 53-10-1 AND SRM 53-10-3.
